Previous |  Up |  Next


Title: A covering property of some classes of sets in $\mathbb R^2$ (English)
Author: Keleti, Tamás
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 39
Issue: 1
Year: 1998
Pages: 111-118
Category: math
MSC: 28A05
MSC: 28A75
idZBL: Zbl 1016.28003
idMR: MR1696604
Date available: 2012-10-06T01:19:27Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_039-1998-1_8.pdf 439.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo